# SDR DALA2018032902066

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 117,349 hours, 17,250 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CARGO BAY SHEAR TIE BS 1562 CORRODED BETWEEN STRINGERS 38L - 38R. FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 51-40-02.
